# SDR DALA2025062004647

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N577DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11782
- Aircraft time: 4,740 hours, 1,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

VENT EXTRACT FAULT ECAM CAUTION MESSAGE IN FLIGHT ACCOMPANIED BY A BURNING RUBBER SMELL ACCOMPLISHED ECAM PROCEDURE FAULT EXTINGUISHED.   REPLACED AVIONICS FAN 18HQ.
